Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What homeopathy medicine can I take for these light white spots on my forearms that itches occasionally ?

hi am 23 yrs old female ,unmarried,i do have some light white spots on my both forearm it occassionally itchs ,they are not frank white ,plz advice some homeo medicines .
Asked On : Sun, 29 May 2011
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
All white spots are not of leucoderma so it will be better to get them examined by competent doctor once.In ayurveda to cover such skin ailments you can have tab. allerin 2 bd and punarnava mandur 1 bd.
Answered: Sun, 29 May 2011
I find this answer helpful
Homeopath Dr. Sayed Irfan's  Response
welcome to the healthcare magic forum,
It may be a kind of fungal infection and not any pigmentary disorder,may be tinea ,
you need to have a openion of any dermatologist as diagnosis in any skin disease needs observatory findings for accurate diagnosis .
but yes homeopathy have excellent results in many of the skin ailments .BETTER AND SAFER !
Answered: Sun, 29 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor